- May 31, 2012 at 1:06 am #83545
I wake up at around 7:30 each morning and after about 5 mins I start feeling stomach pains which go on for about 30 mins. I’m not sure if this is a symptom of die-off or not, has anyone else had stomach pains first thing due to die-off?
Many ThanksMay 31, 2012 at 5:19 am #83558
mimigraceMemberTopics: 4Replies: 10
I posted something similar in the other forum. I’ve had this for several years, so mine isn’t associated with die-off, but I think it is associated with Candida. I don’t want food for a while and I feel really nauseated. However, mine isn’t every day, so it’s hard to tell why it happens…May 31, 2012 at 6:04 am #83562
Able900SpectatorTopics: 92Replies: 4814
charlie1 wrote: I wake up at around 7:30 each morning and after about 5 mins I start feeling stomach pains which go on for about 30 mins. I’m not sure if this is a symptom of die-off or not, has anyone else had stomach pains first thing due to die-off?
Normally die-off is felt after taking or eating an antifungal and not on an empty stomach. Stomach and intestinal trouble and pain are perfectly normal symptoms of a Candida overgrowth in the areas, and in fact, it would be quite rare to not experience some semblance of the problems.
AbleMay 31, 2012 at 12:10 pm #83616
Thanks for your commentsMay 31, 2012 at 3:18 pm #83630
rasterParticipantTopics: 104Replies: 6821
Charlie, I think it could be from two things. One is that you may be very hungry and have a very empty stomach…if this is the case, you might not be eating enough food.
A second possibility is that you are incredibly constipated to the point where it causes pain. This happens to me occasionally when I put off going to the bathroom…
-rasterJune 1, 2012 at 2:56 am #83650
Thanks for your comments, the thing is I’ve had this stomach trouble only since Jan after I took a Pau D’arco capsule – I only took one 500mg cap and none since. I had a nasty stomach ache after taking then ever since I get stomach trouble every morning and it was after every meal I had.
Before and since I took the capsule I was following a type of safe diet and felt amazing most of the time, just really unsure why I’ve got all these new symptoms – well since January.
A chap in my local health food store said that I might of triggered a stronger die-off reaction but as I say I only took one capsule. For about two months I had no other anti-fungal just following the same exclusion diet I was on but getting new symptoms.June 9, 2012 at 1:39 am #84273
SomeDayMemberTopics: 5Replies: 42
I have this too. Its an IBS symptom…
You must be logged in to reply to this topic.